MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CR VIVACIT-E 40MM BRNG +3; EXTREMITIES IMPLANTS

ZIMMER BIOMET, INC. CR VIVACIT-E 40MM BRNG +3; EXTREMITIES IMPLANTS
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery before implantation it was found that the humeral bearing poly was shifting roughly 1-3 mm in either direction.The bearing was then disassociate from the humeral tray with the surgeon's hands, and the humeral bearing broke off.The surgeon then proceeded to try another poly.It did the exact same thing, except the tabs did not break on the second poly.We then tried a third 40 +3 poly which did the exact some thing as the previous two, except the doctor left the bearing in the patient and finished the case.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products - medical product: catalog #: 110031428, cr vivacit-e 40 mm brng +3, lot # 65164152, catalog #: 110031428, cr vivacit-e 40 mm brng +3, lot # 65163939, and catalog #: unknown, unknown tray, lot # unknown.The customer has not indicated whether the product will be returned to zimmer biomet for investigation or not.Once this information is obtained a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-02574, 0001822565-2022-02575, 0001822565-2022-02577 remains implanted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.This event was further investigated through the capa process.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
After further review, it was determined that this product should be not reportable.
 
Additional Manufacturer Narrative
(b)(4).After further review, it was determined that this product is a comprehensive mini.The comprehensive mini product line is not same or similar to the comprehensive reverse product line.Further, this product's malfunction did not cause a serious injury and has not in the past.Therefore, this should be not reportable.

Brand Name
CR VIVACIT-E 40MM BRNG +3
Common Device Name
EXTREMITIES IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15373290
Report Number0001822565-2022-02576
Device Sequence Number11168529
Product Code KWS
UDI-Device Identifier00887868231599
UDI-Public(01)00887868231599(17)260415(10)64980845
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2026
Device Model NumberN/A
Device Catalogue Number110031428
Device Lot Number64980845
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2022
Supplement Date Received by Manufacturer09/28/2022
11/10/2022
04/30/2024
Initial Report FDA Received Date09/07/2022
Supplement Report FDA Received Date10/26/2022
11/23/2022
05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient SexMale